- -

On φ 1,2-countable compactness and filters

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On φ 1,2-countable compactness and filters

Show simple item record

Files in this item

dc.contributor.author Yalvaç, T.H. es_ES
dc.date.accessioned 2017-06-05T07:20:19Z
dc.date.available 2017-06-05T07:20:19Z
dc.date.issued 2003-04-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/82304
dc.description.abstract [EN] In this work the author investigates some relations between φ 1,2-countable compactness, filters, sequences and φ 1,2-closure operators. es_ES
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Countable compactness es_ES
dc.subject Filter es_ES
dc.subject Convergence es_ES
dc.subject Operation es_ES
dc.subject Unification es_ES
dc.title On φ 1,2-countable compactness and filters es_ES
dc.type Artículo es_ES
dc.date.updated 2017-06-05T06:50:51Z
dc.identifier.doi 10.4995/agt.2003.2008
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Yalvaç, T. (2003). On φ 1,2-countable compactness and filters. Applied General Topology. 4(1):35-46. doi:10.4995/agt.2003.2008. es_ES
dc.description.accrualMethod SWORD es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2003.2008 es_ES
dc.description.upvformatpinicio 35 es_ES
dc.description.upvformatpfin 46 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 4
dc.description.issue 1
dc.identifier.eissn 1989-4147
dc.relation.references A. S. Mashhour, A. A. Allam, F. S. Mahmoud and F. H. Khedr, On supratopological spaces, Indian J. Pure Appl. Math. 14 (4) (1983), 502-510. es_ES
dc.relation.references M. E. Abd El-Monsef and E. F. Lashien, Local discrete extensions of supratopologies, Tamkong J. Math 31 (1) (1990), 1-6. es_ES
dc.relation.references R. F. Dickmann Jr. and J. R. Porter, θ-perfect and absolutely closed functions, Illinois J. Math. 21 (1977), 42-60. es_ES
dc.relation.references Dickman, R. F., & Krystock, R. L. (1980). S-Sets and S-Perfect Mappings. Proceedings of the American Mathematical Society, 80(4), 687. doi:10.2307/2043452 es_ES
dc.relation.references G. Di Maio and T. Noiri, On s-closed spaces, Indian J. Pure Appl. Math. 18 (3) (1987), 226-233. es_ES
dc.relation.references K. Dlaska, N. Ergun and M. Ganster, Countably S-closed spaces, Math. Slovaca 44 (3) (1994), 337-348. es_ES
dc.relation.references J. Dontchev and M. Ganster, On covering spaces with semi-regular sets, Ricerche Math. 45 (1996), 229-245. es_ES
dc.relation.references J. Dugundji, Topology, (Allyn and Bacon, Boston, Mass., 1966). es_ES
dc.relation.references Herrmann, R. A. (1979). rc-convergence. Proceedings of the American Mathematical Society, 75(2), 311-311. doi:10.1090/s0002-9939-1979-0532157-5 es_ES
dc.relation.references Herrington, L. L., & Long, P. E. (1975). Characterizations of H-Closed Spaces. Proceedings of the American Mathematical Society, 48(2), 469. doi:10.2307/2040285 es_ES
dc.relation.references Herrington, L. L. (1976). Remarks on H(i) Spaces and Strongly-Closed Graphs. Proceedings of the American Mathematical Society, 58(1), 277. doi:10.2307/2041400 es_ES
dc.relation.references A. Kandil, E. E. Kerre and A. A. Nouh,Operations and mappings on fuzzy topological spaces, Ann. Soc. Sci. Bruxelles 105 (4) (1991), 165-168. es_ES
dc.relation.references S. N. Maheshwari and S. S. Thakur, Jour. Sci. Res. 3 (1981), 121-123. es_ES
dc.relation.references S. N. Maheshwari and S. S. Thakur, On α-compact spaces, Bull. Inst. Math. Academia Sinica 13 (4) (1985), 341-347. es_ES
dc.relation.references T. Noiri, On RS-compact spaces, J. Korean Math. Soc. 22 (1) (1985), 19-34. es_ES
dc.relation.references T. G. Raghavan, On H(1)-closed spaces-II, Bull. Cal. Math. Soc. 77 (1985), 171-180. es_ES
dc.relation.references Stephenson, R. M. (1968). Pseudocompact spaces. Transactions of the American Mathematical Society, 134(3), 437-437. doi:10.1090/s0002-9947-1968-0232349-6 es_ES
dc.relation.references T. Thompson, SQ-closed spaces, Math. Japonica 22 (4) (1977), 491-495. es_ES
dc.relation.references D. Thanapalan and T. G. Raghavan, On strongly H(1)-closed spaces, Bull. Cal. Math. Soc. 76 (1984), 370-383. es_ES
dc.relation.references T. H. Yalvaç, A unified approach to compactness and filters, Hacettepe Bull. Nat. Sci. Eng., Series B 29 (2000), 63-75. es_ES
dc.relation.references T. H. Yalvaç, On some unifications (Presented at The First Turkish International Conference on Topology and Its Applications, Istanbul, 2000), Hacettepe Bull. Nat. Sci. Eng., Series B 30 (2001), 27-38. es_ES
dc.relation.references T. H. Yalvaç, A unified theory on some basic topological concepts, International Conference on Topology and its Applications, Macedonia, (2000). T. H. Yalvaç, Unifications of some concepts related to the Lindelöf property, submitted. es_ES


This item appears in the following Collection(s)

Show simple item record